zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Qualitative analysis of a diffusive ratio-dependent Holling-Tanner predator-prey model with Smith growth. (English) Zbl 1264.34170
Summary: We investigate the dynamics of a diffusive ratio-dependent Holling-Tanner predator-prey model with Smith growth subject to zero-flux boundary condition. Some qualitative properties, including the dissipation, persistence, and local and global stability of positive constant solution, are discussed. Moreover, we give the refined a priori estimates of positive solutions and derive some results for the existence and nonexistence of nonconstant positive steady state.

34K60Qualitative investigation and simulation of models
34K20Stability theory of functional-differential equations
92D25Population dynamics (general)
Full Text: DOI
[1] J. T. Tanner, “The stability and the intrinsic growth rates of prey and predator populations,” Ecology, vol. 56, pp. 855-886, 1975.
[2] D. J. Wollkind, J. B. Collings, and J. A. Logan, “Metastability in a temperature-dependent model system for predator-prey mite outbreak interactions on fruit trees,” Bulletin of Mathematical Biology, vol. 50, no. 4, pp. 379-409, 1988. · Zbl 0652.92019 · doi:10.1007/BF02459707
[3] C. S. Holling, “The functional response of predators to prey density and its role in mimicry and population regulation,” Memoirs of the Entomological Society of Canada, vol. 45, supplement 45, pp. 5-60, 1965.
[4] M. P. Hassell, The Dynamics of Arthropod Predator-Prey Systems, Princeton University Press, Princeton, NJ, USA, 1978. · Zbl 0429.92018
[5] P. H. Leslie and J. C. Gower, “The properties of a stochastic model for the predator-prey type of interaction between two species,” Biometrika, vol. 47, pp. 219-234, 1960. · Zbl 0103.12502 · doi:10.1093/biomet/47.3-4.219
[6] R. M. May, Stability and Complexity in Model Ecosystems, Princeton University Press, Princeton, NJ, USA, 1973.
[7] S. B. Hsu and T. W. Huang, “Global stability for a class of predator-prey systems,” SIAM Journal on Applied Mathematics, vol. 55, no. 3, pp. 763-783, 1995. · Zbl 0832.34035 · doi:10.1137/S0036139993253201
[8] A. Gasull, R. E. Kooij, and J. Torregrosa, “Limit cycles in the Holling-Tanner model,” Publicacions Matemàtiques, vol. 41, no. 1, pp. 149-167, 1997. · Zbl 0880.34028 · doi:10.5565/PUBLMAT_41197_09 · eudml:41283
[9] E. Sáez and E. González-Olivares, “Dynamics of a predator-prey model,” SIAM Journal on Applied Mathematics, vol. 59, no. 5, pp. 1867-1878, 1999. · Zbl 0934.92027 · doi:10.1137/S0036139997318457
[10] R. Arditi, L. R. Ginzburg, and H. R. Akcakaya, “Variation in plankton densities among lakes: a case for ratio-dependent models,” The American Naturalist, vol. 138, no. 5, pp. 287-296, 1991.
[11] R. Arditi and H. Saiah, “Empirical evidence of the role of heterogeneity in ratio-dependent consumption,” Ecology, vol. 73, pp. 1544-1551, 1992.
[12] A. P. Gutierrez, “The physiological basis of ratio-dependent predator-prey theory: a metabolic pool model of Nicholson’s blowflies as an example,” Ecology, vol. 73, pp. 1552-1563, 1992.
[13] T. Saha and C. Chakrabarti, “Dynamical analysis of a delayed ratio-dependent Holling-Tanner predator-prey model,” Journal of Mathematical Analysis and Applications, vol. 358, no. 2, pp. 389-402, 2009. · Zbl 1177.34103 · doi:10.1016/j.jmaa.2009.03.072
[14] R. Arditi and L. R. Ginzburg, “Coupling in predator-prey dynamics: Ratio-dependence,” Journal of Theoretical Biology, vol. 139, no. 3, pp. 311-326, 1989.
[15] R. Arditi, N. Perrin, and H. Saiah, “Functional responses and heterogeneities: an experimental test with cladocerans,” Oikos, vol. 60, no. 1, pp. 69-75, 1991.
[16] Z. Liang and H. Pan, “Qualitative analysis of a ratio-dependent Holling-Tanner model,” Journal of Mathematical Analysis and Applications, vol. 334, no. 2, pp. 954-964, 2007. · Zbl 1124.34030 · doi:10.1016/j.jmaa.2006.12.079
[17] M. Banerjee and S. Banerjee, “Turing instabilities and spatio-temporal chaos in ratio-dependent Holling-Tanner model,” Mathematical Biosciences, vol. 236, no. 1, pp. 64-76, 2012. · Zbl 06036392 · doi:10.1016/j.mbs.2011.12.005
[18] F. E. Smith, “Population dynamics in Daphnia Magna and a new model for population growth,” Ecology, vol. 44, pp. 651-663, 1963.
[19] E. C. Pielou, An Introduction to Mathematical Ecology, Wiley, New York, NY, USA, 1969. · Zbl 0259.92001
[20] T. G. Hallam and J. T. Deluna, “Effects of toxicants on populations: a qualitative approach III,” Journal of Theoretical Biology, vol. 109, no. 3, pp. 411-429, 1984.
[21] K. Gopalsamy, M. R. S. Kulenović, and G. Ladas, “Environmental periodicity and time delays in a “food-limited” population model,” Journal of Mathematical Analysis and Applications, vol. 147, no. 2, pp. 545-555, 1990. · Zbl 0701.92021 · doi:10.1016/0022-247X(90)90369-Q
[22] W. Feng and X. Lu, “On diffusive population models with toxicants and time delays,” Journal of Mathematical Analysis and Applications, vol. 233, no. 1, pp. 373-386, 1999. · Zbl 0927.35049 · doi:10.1006/jmaa.1999.6332
[23] M. Fan and K. Wang, “Periodicity in a “food-limited” population model with toxicants and time delays,” Acta Mathematicae Applicatae Sinica, vol. 18, no. 2, pp. 309-314, 2002. · Zbl 1025.34070 · doi:10.1007/s102550200030
[24] W. Chen and M. Wang, “Qualitative analysis of predator-prey models with Beddington-DeAngelis functional response and diffusion,” Mathematical and Computer Modelling, vol. 42, no. 1-2, pp. 31-44, 2005. · Zbl 1087.35053 · doi:10.1016/j.mcm.2005.05.013
[25] D. Henry, Geometric Theory of Semilinear Parabolic Equations, vol. 61 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1981. · Zbl 0456.35001
[26] C.-S. Lin, W.-M. Ni, and I. Takagi, “Large amplitude stationary solutions to a chemotaxis system,” Journal of Differential Equations, vol. 72, no. 1, pp. 1-27, 1988. · Zbl 0676.35030 · doi:10.1016/0022-0396(88)90147-7
[27] Y. Lou and W.-M. Ni, “Diffusion, self-diffusion and cross-diffusion,” Journal of Differential Equations, vol. 131, no. 1, pp. 79-131, 1996. · Zbl 0867.35032 · doi:10.1006/jdeq.1996.0157
[28] L. Nirenberg, Topics in Nonlinear Functional Analysis, Courant Institute, 2nd edition, 2001. · Zbl 0992.47023
[29] R. Peng, J. Shi, and M. Wang, “On stationary patterns of a reaction-diffusion model with autocatalysis and saturation law,” Nonlinearity, vol. 21, no. 7, pp. 1471-1488, 2008. · Zbl 1148.35094 · doi:10.1088/0951-7715/21/7/006